Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 119, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 28, 2016, 7:38 PM MDT for Logan County, Sedgwick County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 7:38 PM MDT (01:38 UTC)
- Expired
- Jun 28, 2016, 8:20 PM MDT
- In force
- 42 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, CO, Sedgwick County, CO
The radar
The Cheyenne radar (KCYS), 168 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 3619 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
036
WUUS55 KBOU 290138
SVRBOU
COC075-115-290230-
/O.NEW.KBOU.SV.W.0119.160629T0138Z-160629T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
738 PM MDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...
SOUTHWESTERN SEDGWICK COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 830 PM MDT
* AT 734 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BROWNSON...OR 8 MILES WEST OF SIDNEY...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ILIFF...PEETZ...CROOK...PROCTOR...TWIN BUTTES AND PADRONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRONG WINDS RADIATING OUTWARD FROM THIS STORM COULD CAUSE DAMAGE TO
CROPS AND STRUCTURES BEFORE ANY RAIN OR LIGHTNING OCCURS. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORM REMAINS IN EFFECT FOR NORTHEAST COLORADO UNTIL 9
PM MDT.
&&
LAT...LON 4079 10253 4069 10316 4100 10327 4100 10272
TIME...MOT...LOC 0134Z 328DEG 22KT 4116 10314
HAIL...1.00IN
WIND...60MPH
$$
BAKER1 follow-up statement
967
WWUS55 KBOU 290220
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
820 PM MDT TUE JUN 28 2016
COC075-115-290229-
/O.CAN.KBOU.SV.W.0119.000000T0000Z-160629T0230Z/
LOGAN CO-SEDGWICK CO-
820 PM MDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN AND
SOUTHWESTERN SEDGWICK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 4079 10253 4069 10316 4100 10327 4100 10272
TIME...MOT...LOC 0219Z 328DEG 22KT 4092 10294
$$
BAKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:44 PM MDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 28, 3:44 PM MDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 344 PM MDT TUE JUN 28 2016 .SHORT TERM...(This evening through Wednesday) Issued at 343 PM MDT Tue Jun 28 2016 Satellite and radar pictures are showing some convective cloudiness and a few cells developing over the mountains and foothills right now. The plains are still quite clear right now. The dew points over the western third of the plains have dropped into the upper 30s to mid 40s F now, but they are still in the 50s and lower 60s f over the rest of the plains. The CAPE values are not terribly high right now over the CWA, with highest up to 1500 J/kg. There is still quite a bit CIN around over the plains yet. Models keep northwesterly flow aloft for the CWA tonight and Wednesday with the upper ridge axis to the west. There is weak downward synoptic scale energy progged tonight into Wednesday, with weak upward motion Wednesday afternoon. The boundary layer winds should go to normal drainage patterns later this evening and overnight...with weak northerly flow on Wednesday. There is some moisture around overnight into Wednesday morning, with a pretty dry Wednesday afternoon for the eastern half of the CWA. Precipitable water values are in the 0.60 west to 1.25 inch east this evening. They stay the same over the mountains on Wednesday but drop over the plains into the 0.50 to 1.00 inch range. Wednesday afternoon's CAPE values are 500 to 1500 J/kg for the CWA. The QPF fields have minor to no measurable rainfall over the western 2/3rds of the CWA this evening, with higher amounts for the east. There is almost nothing overnight into Wednesday morning. There is a some over the mountians and foothills Wednesday afternoon, with nothing over the plains. For pops this evening, will go with 20-40%s in the mountians and northeast corner, with only 10%s elsewhere. Will go with 10-30%s Wednesday afternoon. For temperatures, Wednesday's highs will be 1-3 C cooler than current readings. .LONG TERM...(Wednesday night through Tuesday) Issued at 343 PM MDT Tue Jun 28 2016 A weak upper level trough will suppress the ridge over the southern Rockies in the Thursday through Saturday period, then the ridge will rebuild over the west into early next week. This will bring more moisture and weak lift across northern Colorado Wednesday night through early Friday, along with pulling a weak cold front across the eastern plains. There should be some increase in convection Wednesday evening as the moisture moves in after a marginal afternoon for storms. Still potential for some strong storms on the plains, but more likely brief rain and gusty winds the main threats. Temperatures will be about 10 degrees cooler, and the atmosphere will become saturated with a deep neutral stability by Thursday evening. This is looking like a favorable environment for heavy rain. The ingredients are all there, though none are extreme. Precipitable water rises to around 1.3 inches with a warm cloud layer of about 8000 feet, and the environment will be broadly saturated so there will be little evaporation or entrainment. CAPEs are not high, probably 400-800 J/kg, but enough to sustain deep convection. The wind profile also looks favorable with southeast winds at the surface and west to northwest winds aloft. Latest models are suggesting enough low level wind to cause backbuilding/training of cells, and also perhaps to cause storm redevelopment against the foothills. So--a favorable environment but larger scale focus is not apparent at this time. If there is one, it would be the frontal boundary which should be into southeastern Colorado by Thursday evening, and the latest batch of models are focusing on southeastern Colorado across Kansas for heavy rain. Of course the mountains are also a focus if the upslope is strong and persistent enough. Not necessarily significant rainfall everywhere but a threat of flash flooding on a larger scale than just one short-lived storm. Raised POPs some more, for now will stick close to the consensus of .25 to .75 inch rain amounts in this period. Friday and Saturday look to be transition days as some drier air gradually works in from the west. This may allow for more instability, but we should start to have faster storm motions again. By Sunday we will likely be back to more typical summer conditions with warmer temperatures and a little late day convection as the ridge turns the flow back to WNW and brings in warm and dry air. This pattern will likely continue through at least the early part of the week. We will need to watch for stronger winds to increase fire danger, but at this point the winds seem fairly ordinary--warm, dry and breezy in the afternoon but the stronger flow seems to be well north of Colorado for the early part of the week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 343 PM MDT Tue Jun 28 2016 Models were correct with the southeasterly winds at DIA this afternoon. Normal drainage patterns should kick in by 03Z this evening. Northerly winds are progged by 17Z Wednesday. There should be no ceiling issues at DIA with the expected drainage winds. Will keep the thunderstorms out of the TAF for now. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...RJK LONG TERM...Gimmestad AVIATION...RJK
Hazardous weather outlook, Jun 28, 11:21 AM MDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1121 AM MDT TUE JUN 28 2016 COZ030>051-291730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1121 AM MDT TUE JUN 28 2016 ...SEVERE THUNDERSTORMS POSSIBLE AGAIN TODAY OVER FAR NORTHEAST PLAINS OF COLORADO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER EASTERN WYOMING AND NEBRASKA THIS AFTERNOON AND THEN MOVE INTO THE NORTHEAST PLAINS OF COLORADO MID TO LATE AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS TO 60 MPH. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND EAST OF A LINE FROM AKRON TO STERLING AFTER 4 PM. FURTHER WEST TOWARDS THE FRONT RANGE AND URBAN CORRIDOR...EXPECT ISOLATED SHOWERS AND THUNDERSTORMS WITH MAINLY GUSTY WINDS...BRIEF RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY MAINLY LATE IN THE DAY. STORMS OVER THE MOUNTAINS WILL MAINLY HAVE GUSTY WINDS AND LIGHT RAIN. THERE MAY BE A FEW SEVERE STORMS ON THE PLAINS WITH LARGE HAIL...STRONG WINDS...AND HEAVY RAIN THE MAIN THREATS. A COLD FRONT WILL BRING COOLER TEMPERATURES AND A BETTER CHANCE OF RAIN THURSDAY AND FRIDAY. SOME HEAVY RAIN WILL BE POSSIBLE WITH THE STORMS ESPECIALLY THURSDAY AFTERNOON AND EVENING. THERE IS STILL A SMALL THREAT OF STRONG TO SEVERE STORMS...MAINLY FRIDAY. A WARMING AND DRYING TREND IS EXPECTED OVER THE FOURTH OF JULY WEEKEND...WITH TEMPERATURES CLIMBING BACK TO NEAR 90. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE FAR NORTHEAST PLAINS OF COLORADO AFTER 3 PM.
In the hours before
Special weather statement, Jun 28, 5:26 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
526 PM MDT TUE JUN 28 2016
COZ035-039-290015-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
526 PM MDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER AND
SOUTHWESTERN BROOMFIELD COUNTIES UNTIL 615 PM MDT...
AT 525 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BOULDER...OR 27 MILES NORTHWEST OF DENVER...MOVING SOUTHEAST AT
15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARVADA...WESTERN WESTMINSTER...BOULDER...SOUTHWESTERN LONGMONT...
WESTERN BROOMFIELD...LAFAYETTE...LOUISVILLE...ERIE...SUPERIOR...
SUNSHINE...CRISMAN...WALLSTREET...GOLD HILL...SALINA...SUMMERVILLE...
NIWOT AND ELDORADO SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4015 10518 4005 10505 3992 10505 3985 10518
3987 10520 3988 10520 3992 10522 3992 10525
4006 10542
TIME...MOT...LOC 2325Z 311DEG 12KT 4003 10530
BAKERLocal storm report, Jun 28, 6:54 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
654 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 5 NNW AURORA 39.76N 104.86W
06/28/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
0633 PM HAIL 2 NW SHERIDAN 39.66N 105.05W
06/28/2016 M1.50 INCH DENVER CO TRAINED SPOTTER
0631 PM HAIL 4 W DENVER 39.72N 105.04W
06/28/2016 M1.00 INCH DENVER CO TRAINED SPOTTER
0618 PM HAIL 5 NW DENVER 39.77N 105.03W
06/28/2016 M1.00 INCH DENVER CO NWS EMPLOYEE
&&
THUSESpecial weather statement, Jun 28, 7:23 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
723 PM MDT TUE JUN 28 2016
COZ040-041-045-046-290215-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
723 PM MDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR ARAPAHOE...NORTHWESTERN ELBERT...
NORTHEASTERN DOUGLAS...SOUTHWESTERN ADAMS AND DENVER COUNTIES UNTIL
815 PM MDT...
AT 719 PM MDT...DOPPLER RADAR WAS TRACKING A A NUMBER OF STRONG
THUNDERSTORMS OVER DENVER AND SOUTHEAST OF DENVER. THE STRONGEST OF
THESE STORMS WAS LOCATED NEAR PARKER...OR 18 MILES SOUTHEAST OF
DENVER...MOVING SOUTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DENVER...AURORA...CENTENNIAL...HIGHLANDS RANCH...CASTLE ROCK...
SOUTHWESTERN COMMERCE CITY...PARKER...NORTHEASTERN LITTLETON...
ENGLEWOOD...GREENWOOD VILLAGE...LONE TREE...SHERIDAN...BENNETT...
ELIZABETH...KIOWA...LARKSPUR...ARAPAHOE PARK...MANILA VILLAGE...
AGATE AND WATKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
STORMS SOUTHEAST OF DENVER MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 3979 10506 3980 10452 3950 10381 3926 10422
3923 10489
TIME...MOT...LOC 0119Z 303DEG 31KT 3954 10472
BAKERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:01 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Denver, Jefferson | 44 min |
| Jun 28, 6:24 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Douglas, Jefferson | 32 min |
| Jun 28, 7:07 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Jefferson | 53 min |
| Jun 28, 7:23 PM MDT | Special Weather Statement | BOU | Arapahoe, Denver | 52 min |
| Jun 28, 7:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Washington | 32 min |
| Jun 28, 8:03 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 57 min |
| Jun 28, 8:27 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 50 min |
| Jun 28, 9:57 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 33 min |
| Jun 29, 1:53 PM MDT | Special Weather Statement | BOU | Weld | 37 min |
| Jun 29, 2:53 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 37 min |
| Jun 29, 3:20 PM MDT | Special Weather Statement | BOU | Weld | 40 min |
| Jun 29, 3:28 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 30 min |
| Jun 29, 3:43 PM MDT | Special Weather Statement | BOU | Weld | 47 min |
| Jun 29, 4:13 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 20 min |
| Jun 29, 4:56 PM MDT | Special Weather Statement | BOU | Morgan | 49 min |
| Jun 29, 5:05 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 25 min |
| Jun 29, 5:30 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 15 min |
| Jun 29, 5:55 PM MDT | Special Weather Statement | BOU | Arapahoe | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.